Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What do the symptoms of twitching hands and legs in a diabetic indicate ?

hi i have diabetes , i am 21 years old, female and have had it since i was 10, recently especially when my blood sugar goes low my arm begins to twitch and the other day i dropped a plate and it smashed due to this twitch, my right hand and arm go out of control, i have no control over it, even my right leg went weak and started to twitch. i am really worried. what could it be plz?
Asked On : Wed, 25 May 2011
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You have got uncontrolled diabetes,the problems you are having due to hypoglycemia.
You go for control of diabetes by regular monitoing of anti diabetic medicines,
It seems that you have got type 1 diabetes so dose of insulin adjusted under strict observation of diabetologist.
Never skip any meal particularly of night meal.
You strictly observe diabetic food plan.
ok and bye.
Answered: Wed, 25 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor